Translator Disclaimer
February, 1976 The Reconstructability of Markov Chains
Michael W. Chamberlain
Ann. Probab. 4(1): 127-132 (February, 1976). DOI: 10.1214/aop/1176996191

Abstract

As an extension of the work of Denzel, Kemeny, and Snell on the excessive functions of a continuous time Markov chain, this paper introduces the concept of reconstructability in two forms. First, there is reconstructability from the class of excessive functions, where it is seen that the transition matrix for a transient chain with a finite atomic exit boundary can be written down knowing only the membership of its class of excessive functions. A similar result is true, with the transient condition dropped, for reconstructability from the characteristic operator, based on a natural extension to the boundary of the operator corresponding to the initial derivative matrix.

Citation

Download Citation

Michael W. Chamberlain. "The Reconstructability of Markov Chains." Ann. Probab. 4 (1) 127 - 132, February, 1976. https://doi.org/10.1214/aop/1176996191

Information

Published: February, 1976
First available in Project Euclid: 19 April 2007

zbMATH: 0337.60058
MathSciNet: MR394901
Digital Object Identifier: 10.1214/aop/1176996191

Subjects:
Primary: 60J10
Secondary: 60G17, 60J35, 60J45, 60J50

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.4 • No. 1 • February, 1976
Back to Top